Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Masturbation, loss of libido, ED, PE, reduction in penis size, thin semen, back pain, on andriol, penagra, fludac, hormone test normal, low testosterone. Treatment ?

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
Sir,
My name is XXXXXXX I am 28 years old.I am very shy in nature and I have not too many friends since childhood.From age 18 I started to masturbate regularly two or three times everyday watching porn movies.It gives me pleasure so I continue to masterbate.After two years I started to feel some problem.I did n’t feel the same pleasure during masturbation.Also I feel some burning sensation in my penis.Sometimes during ejaculation I did n’t feel any pleasure and sometimes I feel little bit pleasure.But still I continue to masturbate everyday.
Today I have lots of sexual problems.
1)Loss of Libido , ED, PE
2)Penis become weak and reduce in size SIZE IS 2 INCHES
3)I don’t feel any pleasure during ejaculation
4)Semen is very thin and small in quantity
5)Backpain. I FEEL tired all the times.
6)Urine falls closure and falling drop by drop.
Recently I have got married but I was unable to have sex with my wife.
I test my hormone and semen….
Test result are as follows:
1)hormone are all normal.Testosterone is little low...
2)semen quantity (1.5 ML) is small.sperm count (20 MILLIONS/ML), sperm motality (30%) are very low. There is staph infection in my semen.After taking antibiotics my infection totally cured.
I take following medicine (Referred by a gynecologist) but my problems remains the same..
1)Andriol TESTOCAP FOR THREE MONTH
2)PENAGRA ( AFTER TAKING PENAGRA MY PENIS BECOME HARD BUT LIBIDO DOES NOT IMPROVE)
3)FLUDAC 30 FOR THREE MONTH
4)HIMCOLIN GEL ON PENIS…..NO RESULT
5)TENTEX ROYAL ….NO RESULT
6)LRZIN FORTE
I want to know is all my problems come from over masturbation.?
How my prolem will be cured?
Which medicine should I take?
WHAT SHOULD I DO ?
Thank you……

Kindly reply soon…..
Posted Sun, 6 May 2012 in Men's Health
 
 
Answered by Dr. A. CHAKRAVARTHY 20 hours later
Dear XXXXXXX

Thanks for posting your query.

From you query, I can understand that you are too much worried about the masturbation, you have done in the past.

I do not think these issues are basically due to masturbation.

The Sexual act has predominantly psychological component than physical. If you are too stressed, then you will not be able to perform well. So relax yourself.

You are taking most of the medicines for the sexual problems.
I think that you need Sex Therapy than Medicines.

Sex Therapy can cure your problem regarding erection and libido.
For premature ejaculation,you will be benefited with Dapoxetine, 2 hours before intercourse. You can discuss with your doctor regarding this and get it prescribed.

Hope, I have answered your queries well. I will be available for follow up queries if any.

Regards.


Above answer was peer-reviewed by
 
Follow-up: Masturbation, loss of libido, ED, PE, reduction in penis size, thin semen, back pain, on andriol, penagra, fludac, hormone test normal, low testosterone. Treatment ? 1 hour later
Sir , Thanks for your reply…
Sir I have one more problem.Sometimes I feel little sexual excitement when I do not masturbate for long times.But when I rub my penis or excited my sexual organs I lost my excitement or pleasure after some times or after sleep.I don’t feel any pleasure even while ejaculation I don’t feel any pleasure at all.
I want to know why this problem happen.Is there any medicine to cure the above problem ?
Also I observe during stool a small amount of semen leak from my penis .which medicine should I use to cure semen leakage problem.
Also my penis is very small and weak .Is there any medicine to make my penis big and strong?
Kindly refer me some medicine to cure my above problems….
 
 
Answered by Dr. A. CHAKRAVARTHY 25 hours later
Dear XXXXXXX

Thanks again,

If you do sex mechanically, the pleasure will not be there. Sex is a feeling involving all your senses.

If you do not involve in any of the sexual act either intercourse or masturbation, automatically semen gets ejaculated with some stimulation. This is normal.

As such there are no medical drugs to increase the size of penis. Medicines are yet to be discovered to increase the size of the penis. However size has little role in sexual pleasure. Only the outer 1/3rd of female vagina is sensitive. Hence more than 2 inches while erect can make a normal woman satisfied.
"The ART OF SEX is important than Size of Penis".

I told you that most of other problems are due to the minor side effects of the medicines you are taking for erectile dysfunction and premature ejaculation.

Hope all your queries have been answered.

Wish you good health

Regards
Above answer was peer-reviewed by
 
Follow-up: Masturbation, loss of libido, ED, PE, reduction in penis size, thin semen, back pain, on andriol, penagra, fludac, hormone test normal, low testosterone. Treatment ? 48 hours later
Sir.
Recently I test my semen .
I uploaded my semen analysis test report.
I want to know whether I have problem in my semen or not?
Is I will be able to get child with this semen quality?
If not how to treat this problem?Which medicine should I take?
How i increase my sperm motility?
kindly reply soon....
Thank you....
 
 
Answered by Dr. A. CHAKRAVARTHY 18 hours later
Dear XXXXXXX

I have gone through your semen report and found out that the semen motility is less. Sperm motility is very important for the sperm to swim from the area where it is deposited till it meets the egg from the women and fertilize and form the egg which later develops into foetus and baby.

Other parameters are apparently normal.

The common reasons for reduced sperm motility are

1. Smoking - Quit Immediately if you smoke or take professional help.
2. Alcohol intake - Restrict
3. Too much heat exposure
4. Continuous exertion of pressure over scrotal region eg: using bicycles and tight underwear
5. Varicoele
6. Frequent ejaculations
7. Certain Medications

The food supplements that probably help in increasing the sperm motility and sperm health are
Zinc and Selenium (micro nutrients) and L - Carnitine & L - Arginine (amino acids).

The specialist who deals with this domain is called Infertility specialist or Reproductive Medicine Specialist. You should listen to his plan of treatment before taking a decision.

I think I have cleared all your doubts.

Regards.

Above answer was peer-reviewed by
 
Follow-up: Masturbation, loss of libido, ED, PE, reduction in penis size, thin semen, back pain, on andriol, penagra, fludac, hormone test normal, low testosterone. Treatment ? 5 hours later
Sir, thanks for the information.
Sir kindly tell me which medicine should I take to inprove my Sperm motility and sperm quality.
I search over the internet and found some medicine to improve Sperm motility which are Semenax / VolumePills / Vimax Volume.

Can I take any one of this medicines ?If yes , which one is the best?
Can you refer me a Sexologist or Infertility specialist or gynecologist or Urologist in KOLKATA ( WESTBENGAL) who can solve all my sexual problems due to over masturbation or Frequent ejaculations?
KINDLY ANSWER ALL MY QUESTIONS….IT’S URGENT…….
THANK YOU……
 
 
Answered by Dr. A. CHAKRAVARTHY 37 hours later
Dear XXXXXXX
Thanks for the follow up.

I would not recommend those medicines available over internet.

You can consult a good infertility specialist in Kolkata and get medications containing Levocarnitine prescribed for increasing your sperm motility ,Zinc containing medication for increasing quality of semen.

Masturbation is a normal and safest sexual act.
Masturbation in normal frequency will not cause any health problems.
So do not worry about masturbation.

Hope I cleared your doubts.

Wish you a healthy sex life.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor